# SDR CA991104010

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: E1T254901
- Condition: Damaged
- Location: M/R Head
- Component: 350A31000005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, 2 OF THE 3 FREQUENCY ADAPTERS WERE FOUND TO HAVE A BLISTER ON THE TRAILING EDGE SIDE OF THE UNIT.
